Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have tiredness, headache, heart beat fast, nausea. Taking birth control pills, iron tablets

Hi, I've been experiencing tiredness, headaches and its feels as though my heart has been beating really fast. Today I was a little nauseous.
I work and study so I'm worried I may have brought this upon myself by being too busy. I'm only taking both control - I used to have to take iron tablets but I'm unsure if I need them again.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,
I went through your symptoms. It seems to be because of your extra work load. Any individual needs a basic time to sleep. Otherwise the function of all systems in our body may not work properly.
Treatment is the alteration of your lifestyle with proper sleep. Supplements like iron and vitamins and balanced diet may give better improvement.
You must make your body fit enough to cope your studies and work.
Best wishes.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor